# SDR CA130118011

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,148 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE FLIGHT CREW ENCOUNTERED FAILURES OF BOTH FLIGHT DIRECTORS AND THE AUTOPILOT SYSTEM.  THE FLIGHT CREW DIVERTED BACK AND LANDED APPROXIMATELY 3000 KGS OVER THE MAXIMUM STRUCTURAL LANDING WEIGHT. THERE WAS NO EMERGENCY DECLARED AND THERE WAS NO ADVERSE PASSENGER REACTION.  MCDP LAST FLT FAULTS: NO INFC FCC L AND C WITH MCP BUS IN.  NO A/L MCP/FCC L, MCP/FCC C, MCP/TMC, LT NAV FAIL MCP/FMC LT. MCP PANEL REPLACED AND TESTED SATIS IAW AMM 22-11-02 PB201.
